# SDR ALG2005F00048

- Difficulty date: July 20, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N796RV
- Make and model: Bell 407
- Aircraft serial: 53037
- Engine: Allsn 250C47B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmission
- Part number: 407040006103
- Part serial: A27
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT TRANSMISSION, CHIP LIGHT ILLUMINATED, UPON LANDING THE MECHANIC CLEANED THE TRANSMISSION CHIP PLUGS IAW MM AND DURING THE GROUND RUN AND LEAK CHECK TRANSMISSION CHIP LIGHT ILLUMINATED ONCE AGAIN.  THE MECHANIC REMOVED AND REPLACED THE TRANSMISSION.  (K)
